RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 5(191), Pages 247–248 (Mi umn3979)  

This article is cited in 4 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The uniqueness of the solution of a mixed problem for the equations of elasticity theory in an unbounded domain

O. A. Oleinik, G. A. Iosif'yan


Full text: PDF file (249 kB)

Bibliographic databases:

Received: 07.05.1976

Citation: O. A. Oleinik, G. A. Iosif'yan, “The uniqueness of the solution of a mixed problem for the equations of elasticity theory in an unbounded domain”, Uspekhi Mat. Nauk, 31:5(191) (1976), 247–248

Citation in format AMSBIB
\Bibitem{OleIos76}
\by O.~A.~Oleinik, G.~A.~Iosif'yan
\paper The uniqueness of the solution of a~mixed problem for the equations of elasticity theory in an unbounded domain
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 5(191)
\pages 247--248
\mathnet{http://mi.mathnet.ru/umn3979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481415}
\zmath{https://zbmath.org/?q=an:0358.73013}


Linking options:
  • http://mi.mathnet.ru/eng/umn3979
  • http://mi.mathnet.ru/eng/umn/v31/i5/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. M. Kozhevnikova, “O suschestvovanii i edinstvennosti reshenii zadachi Dirikhle dlya psevdodifferentsialnykh ellipticheskikh uravnenii v oblastyakh s nekompaktnymi granitsami”, Ufimsk. matem. zhurn., 1:1 (2009), 38–68  mathnet  zmath  elib
    3. L. M. Kozhevnikova, “Stabilization of solutions of pseudo-differential parabolic equations in unbounded domains”, Izv. Math., 74:2 (2010), 325–345  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. R. Kh. Karimov, L. M. Kozhevnikova, “Stabilization of solutions of quasilinear second order parabolic equations in domains with non-compact boundaries”, Sb. Math., 201:9 (2010), 1249–1271  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. R. Kh. Karimov, L. M. Kozhevnikova, “Povedenie na beskonechnosti reshenii kvazilineinykh ellipticheskikh uravnenii vtorogo poryadka v neogranichennykh oblastyakh”, Ufimsk. matem. zhurn., 2:2 (2010), 53–66  mathnet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:277
    Full text:69
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019